A 18-year-old female asked:
Disclaimer

can accutaine cause a rash and or blistering in the vagina area? from friction?

1 doctor answer
Dr. Robert Jackson
42 years experience Dermatology
Maybe: See your dermatologist for a follow up.
Answered on Sep 13, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old female asked:
Dr. Michael Sokol
Specializes in Internal Medicine
Friction/Moisture: This condition may represent excessive external moisture or clothing friction. See your gynecologist or dermatologist for a detailed history and exami ... Read More
A 24-year-old female asked:
Dr. Patrick Kohlitz
10 years experience Internal Medicine
Blistering: Sexual intercourse most commonly causes redness or slight excoriations which may be uncomfortable. A topical lubricant sometimes will help alleviate ... Read More
A 41-year-old member asked:
Dr. Dennis Higginbotham
29 years experience Obstetrics and Gynecology
Patience: The area will heal over time. You should avoid any further friction to the area until it is healed.
A 18-year-old female asked:
Dr. Holly Maes
35 years experience Pediatrics
Several possibles: It sounds like you may have a yeast infection from your description, but there can be other irritant rashes like that from pads/panty liners, detergen ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month